# SDR ALG2003F00034

- Difficulty date: October 29, 2002
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N707AL
- Make and model: Skrsky S76
- Aircraft serial: 760189
- Engine: Allsn 250C30S
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051
- Part serial: A08601306
- Condition: Vibration
- Location: Main Rotor
- Part time: 101,328 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PILOT ENCOUNTERED MODERATE VIBRATION OF MAIN ROTOR FOR 3 SECONDS IN CRUISE FLIGHT THEN IT CEASED.  THE AIRCRAFT WAS DIVERTED TO LAFOURCHE AIRPORT IS LANDED WITH NO FURTHER PROBLEM, THE MECHANIC FOUND BLUE MAIN ROTOR BLADE EROSION TAPE TORN HE REMOVED THE TAPE AND THE FOLLOWING DAY THE MAIN ROTOR BLADE WAS CHANGED.
